Header

UZH-Logo

Maintenance Infos

Laplace approximations for large deviations of nonreversible Markov processes. The nondegenerate case


Bolthausen, E; Deuschel, J-D; Tamura, Y (1995). Laplace approximations for large deviations of nonreversible Markov processes. The nondegenerate case. The Annals of Probability, 23(1):236-267.

Abstract

We are investigating Markov process expectations for large time of the form $\exp(TF(L_T))$, where $L_T$ is the empirical measure of a uniformly ergodic Markov process and $F$ is a smooth functional. Such expressions are evaluated to a factor which converges to 1. In contrast to earlier work on the subject, it is not assumed that the process is reversible.

Abstract

We are investigating Markov process expectations for large time of the form $\exp(TF(L_T))$, where $L_T$ is the empirical measure of a uniformly ergodic Markov process and $F$ is a smooth functional. Such expressions are evaluated to a factor which converges to 1. In contrast to earlier work on the subject, it is not assumed that the process is reversible.

Statistics

Altmetrics

Downloads

47 downloads since deposited on 25 May 2010
18 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Large deviations; Markov processes; Laplace approximations
Language:English
Date:1995
Deposited On:25 May 2010 13:54
Last Modified:05 Apr 2016 13:27
Publisher:Institute of Mathematical Statistics
ISSN:0091-1798
Publisher DOI:https://doi.org/10.1214/aop/1176988385
Related URLs:http://www.zentralblatt-math.org/zmath/en/search/?q=an:0838.60023
http://www.ams.org/mathscinet-getitem?mr=1330769

Download

Download PDF  'Laplace approximations for large deviations of nonreversible Markov processes. The nondegenerate case'.
Preview
Filetype: PDF
Size: 2MB
View at publisher